Volume 13, Issue 1 (5-2018)                   IJMSI 2018, 13(1): 23-37 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Fatehi Nia M. On the Notion of Fuzzy Shadowing Property. IJMSI. 2018; 13 (1) :23-37
URL: http://ijmsi.ir/article-1-733-en.html

This paper is concerned with the study of fuzzy dynamical systems. Let (X,M,* ) be a fuzzy metric space in the sense of George and Veeramani. A fuzzy discrete dynamical system is given by any fuzzy continuous self-map defi ned on X. We introduce the various fuzzy shad- owing and fuzzy topological transitivity on a fuzzy discrete dynamical systems. Some relations between this notions have been proved.

Type of Study: Research paper | Subject: Special

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb